# SDR CA991210093

- Difficulty date: November 15, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 10,281 hours
- Engine: Lyc TIO540A2B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Failed
- Location: Engine
- Component: Engine Power Sec, Lyc, TIO540A2B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A SECTION OF THE CRANKSHAFT COUNTER WEIGHT LUG FAILED.
